# SDR AWXA200200370

- Difficulty date: April 6, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,572 hours, 18,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N83262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C11 CHECK GALVANIC CORROSION WAS FOUND ON FLOORBOARD SUPPORT ANGLE (INNER CHORD) AT BS 1350, RBL 64.  MAINTENANCE REMOVED INNER CHORD FROM BS 1290 TO BS 1405 RT, FABRICATED NEW INNER CHORD, AND INSTALLED REPAIR PARTS IAW DWG 146N8326, AND SRM 51-40-01 PG 1.
